# SDR DALA2017092507089

- Difficulty date: September 25, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 34,295 hours, 30,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE AFT EMERGENCY LIGHTS INOPERATIVE.  TROUBLESHOT IAW FIM 33-50-00 810-801.  FOUND EMERGENCY FLOOR LIGHTS POWER SUPPLY BATTERY B5-119 INOPERATIVE.  REPLACED THE BATTERY PER B717 AMM 33-51-03. OPS CHECKED OK. AIRCRAFT IS OK FOR SERVICE.
